# SDR 08FDEA00218

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 660, S 5L STRINGER CLIP TORN.  REMOVED STRINGER CLIP, TRANSFERRED HOLD TO NEW CLIP.  INSTALLED NEW STRINGER CLIP REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
